Works matching DE "HOMOTOPY equivalences"
Results: 484
A New Construction for Hamiltonian BRST Operators.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 3, p. 213, doi. 10.1007/s11005-005-0048-0
- By:
- Publication type:
- Article
On the stability of Mañé critical hypersurfaces.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 39, n. 3/4, p. 579, doi. 10.1007/s00526-010-0326-2
- By:
- Publication type:
- Article
Logic Unification of Behavioral Equivalences of Timed Event Structures.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 4, p. 478, doi. 10.1007/s10958-014-2151-1
- By:
- Publication type:
- Article
ON A NEW HOMOTOPY CONTINUATION TRAJECTORY FOR NONLINEAR COMPLEMENTARY PROBLEMS.
- Published in:
- Mathematics of Operations Research, 2001, v. 26, n. 1, p. 119, doi. 10.1287/moor.26.1.119.10594
- By:
- Publication type:
- Article
Digital topological complexity numbers.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 6, p. 3173, doi. 10.3906/mat-1807-101
- By:
- Publication type:
- Article
Geometric preliminaries.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 365
- By:
- Publication type:
- Article
Some background in algebraic topology.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 337
- By:
- Publication type:
- Article
Other surgery theories.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 285
- By:
- Publication type:
- Article
Flat and almost ?at manifolds.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 263
- By:
- Publication type:
- Article
Beyond characteristic classes.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 199
- By:
- Publication type:
- Article
Topological surgery and surgery spaces.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 143
- By:
- Publication type:
- Article
Classical surgery theory.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 93
- By:
- Publication type:
- Article
The characterization of homotopy types.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 9
- By:
- Publication type:
- Article
Introduction.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 1
- By:
- Publication type:
- Article
Cutting X.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 209, p. 232
- By:
- Publication type:
- Article
Certifying the Thurston Norm via SL(2,C)-twisted Homology.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 205, p. 1
- By:
- Publication type:
- Article
Chapter Five: Universal Bundles and Classifying Spaces.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 204, p. 39
- By:
- Publication type:
- Article
Chapter Four: Homotopy Quotients and Equivariant Cohomology.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 204, p. 29
- By:
- Publication type:
- Article
Chapter Two: Homotopy Groups and CW Complexes.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 204, p. 11
- By:
- Publication type:
- Article
Chapter Two: The Cohomology of GL<sub>n</sub>.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 203, p. 12
- By:
- Publication type:
- Article
Chapter Twelve: Model Structures for the A¹-homotopy Category.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 200, p. 175
- By:
- Publication type:
- Article
Chapter One: An Overview of the Proof.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 200, p. 3
- By:
- Publication type:
- Article
Applications to the topology of Berkovich spaces.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 192, p. 187
- By:
- Publication type:
- Article
A note on envelopes of homotopies.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 6, p. 512, doi. 10.1080/10236198.2015.1029467
- By:
- Publication type:
- Article
A rewriting coherence theorem with applications in homotopy type theory.
- Published in:
- Mathematical Structures in Computer Science, 2022, v. 32, n. 7, p. 982, doi. 10.1017/S0960129523000026
- By:
- Publication type:
- Article
Strictifying and taming directed paths in Higher Dimensional Automata.
- Published in:
- Mathematical Structures in Computer Science, 2021, v. 31, n. 2, p. 193, doi. 10.1017/S0960129521000128
- By:
- Publication type:
- Article
A homotopy-theoretic model of function extensionality in the effective topos.
- Published in:
- Mathematical Structures in Computer Science, 2019, v. 29, n. 4, p. 588, doi. 10.1017/S0960129518000142
- By:
- Publication type:
- Article
Equivariant homotopy equivalence of homotopy colimits of G-functors.
- Published in:
- Arabian Journal of Mathematics, 2023, v. 12, n. 3, p. 703, doi. 10.1007/s40065-023-00424-1
- By:
- Publication type:
- Article
On the realisability problem of groups for Sullivan algebras.
- Published in:
- Arabian Journal of Mathematics, 2023, v. 12, n. 1, p. 83, doi. 10.1007/s40065-022-00385-x
- By:
- Publication type:
- Article
Solving a class of linear and non-linear optimal control problems by homotopy perturbation method.
- Published in:
- IMA Journal of Mathematical Control & Information, 2011, v. 28, n. 4, p. 539, doi. 10.1093/imamci/dnr018
- By:
- Publication type:
- Article
Manifolds Homotopy Equivalent to Certain Torus Bundles over Lens Spaces.
- Published in:
- Communications on Pure & Applied Mathematics, 2021, v. 74, n. 11, p. 2348, doi. 10.1002/cpa.21941
- By:
- Publication type:
- Article
Additivity of Higher Rho Invariants and Nonrigidity of Topological Manifolds.
- Published in:
- Communications on Pure & Applied Mathematics, 2021, v. 74, n. 1, p. 3, doi. 10.1002/cpa.21962
- By:
- Publication type:
- Article
Solution of Two-dimensional Parabolic Equation Subject to Non-local Boundary Conditions Using Homotopy Perturbation Method.
- Published in:
- Journal of Applied Computer Science & Mathematics, 2012, n. 12, p. 64
- By:
- Publication type:
- Article
The group of self-homotopy equivalences of A<sub>n</sub><sup>2</sup>-polyhedra.
- Published in:
- Journal of Group Theory, 2020, v. 23, n. 4, p. 575, doi. 10.1515/jgth-2018-0203
- By:
- Publication type:
- Article
ON KILLERS OF CABLE KNOT GROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 1, p. 171, doi. 10.1017/S0004972716001349
- By:
- Publication type:
- Article
A NOTE ON FREE ACTIONS OF GROUPS ON PRODUCTS OF SPHERES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 88, n. 2, p. 340, doi. 10.1017/S0004972713000130
- By:
- Publication type:
- Article
Homotopy Continuation Method for Discounted Zero-Sum Stochastic Game with ARAT Structure.
- Published in:
- International Game Theory Review, 2023, v. 25, n. 3, p. 1, doi. 10.1142/S0219198923400042
- By:
- Publication type:
- Article
On the Homeomorphism and Homotopy Type of Complexes of Multichains.
- Published in:
- Annals of Combinatorics, 2023, v. 27, n. 2, p. 229, doi. 10.1007/s00026-022-00626-y
- By:
- Publication type:
- Article
On the strong cell decomposition property for weakly o-minimal structures.
- Published in:
- Mathematical Logic Quarterly, 2013, v. 59, n. 6, p. 452, doi. 10.1002/malq.201200016
- By:
- Publication type:
- Article
Schnorr Triviality and Its Equivalent Notions.
- Published in:
- Theory of Computing Systems, 2015, v. 56, n. 3, p. 465, doi. 10.1007/s00224-013-9506-8
- By:
- Publication type:
- Article
Affine-periodic solutions by asymptotic and homotopy equivalence.
- Published in:
- Boundary Value Problems, 2020, v. 2020, n. 1, p. 1, doi. 10.1186/s13661-020-01381-w
- By:
- Publication type:
- Article
Constructions of stable equivalences of Morita type for finite-dimensional algebras III.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 3, p. 567, doi. 10.1112/jlms/jdm065
- By:
- Publication type:
- Article
Complexification of real cycles and the Lawson suspension theorem.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 75, n. 2, p. 463, doi. 10.1112/jlms/jdm007
- Publication type:
- Article
Homotopic non-local regularized reconstruction from sparse positron emission tomography measurements.
- Published in:
- BMC Medical Imaging, 2015, v. 15, n. 1, p. 1, doi. 10.1186/s12880-015-0052-5
- By:
- Publication type:
- Article
Splitting Madsen-Tillmann spectra I. Twisted transfer maps.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2018, v. 25, n. 2, p. 263, doi. 10.36045/bbms/1530065013
- By:
- Publication type:
- Article
When does secat equal relcat ?
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 5, p. 769, doi. 10.36045/bbms/1385390762
- By:
- Publication type:
- Article
On the classification of rational homotopy types of elliptic spaces with homotopy Euler characteristic zero for dim < 8.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2011, v. 18, n. 5, p. 925, doi. 10.36045/bbms/1323787176
- By:
- Publication type:
- Article
Eigenvalue crossings in Floquet topological systems.
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 3, p. 465, doi. 10.1007/s11005-019-01225-4
- By:
- Publication type:
- Article
On a homotopy version of the Duflo isomorphism.
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 3, p. 423, doi. 10.1007/s11005-019-01223-6
- By:
- Publication type:
- Article
Morita 'Equivalences' of Equivariant Torus Spectral Triples.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 2, p. 131, doi. 10.1007/s11005-012-0584-3
- By:
- Publication type:
- Article